# SDR MASA2012082825075

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 38,088 hours, 28,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOP.  R2 ALL EMERGENCY BATTERIES.
